MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Codes Failure to Prime (1492); Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Patient called in regarding an issue she is having with a box of pen needles.She has been using our needles for several years to inject her mother with no issues, until this particular box.Injecting 25 units, 2 times per day.She is stating the non-patient end of the needle breaks/bends sometimes when screwing on the pen.When the needle breaks, she has to pull the needle out of the pen to put on another pen needle.When she primes, most of the time the pen doesn't prime.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key11185076
Report Number9613304-2021-00002
Device Sequence Number19837976
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)250701(10)A58P3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2025
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberA58P3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1